# SDR MASA200601848

- Difficulty date: July 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,699 hours, 2,032 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5082 CLT - SPOILER STAB FAULT, PITCH FEEL AND RUDDER LIMIT FAULT.  MX RESET THE SYSTEM.
